Jump to content
The MS PEOPLE UK Forum
Support, help, advice and information for Multiple Sclerosis. Ask questions and share experiences with people affected by MS.
Tim Molloy

Feels like a headcold - MS symptom?

2 posts in this topic Last Reply

Recommended Posts

Tim Molloy

for the last five days, I have felt like I have a headcold. my head feels heavy, I am tired and am dizzy, particularly when I move. Has anyone else experienced anything like this? I have no other cold symptoms so I am thinking it may be a symptom of MS

Share this post


Link to post
The Dragonfly

Oh, I've had this the last couple of days, I put it down to a cold lurking about. I upped my vit. C.

 

 

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Similar Topics

    • New symptom and not Dx

      Friday I had to sit down.  The backs of my legs, top and bottom, felt like I'd been up a huge flight of stairs with a heavy rucksack on board, stood at the top.  Wobbly. weak.    Some pain into my calf as well.     Happened a week ago as well, that time in my quads, a bit of pain and felt weirdly weak with a few shooting pains.     Covid, oh, boy, how can I get to see my GP.  They sent me  a message back in Sept about calling them but life was entrenched with covid then as now.  I need HRT as well.     I've seen the future and it doesn't look good.  

      in General Discussion about MS

    • New Symptom - painful tugs across scalp (And Valerian)

      This is fun.   Not.   Pain on scalp, spreads like the electric shocks on my foot, but I feel the tugging there and elsewhere, and pain.  Very like the neuralgia I had years ago.  Tugging there too. I get tugging on my hands sometimes.     Painkillers no help but I've read up on Valerian - I sleep absolutely rubbish, probably the perimenopause but also during the New Moon lunar phase, I average 8 hours across three nights.  Valerian apparently helps with nerve pain, ( A source of GABA) as well as being good at reducing anxiety and also getting you off at night.  I'm not on any other meds, rarely take brufen or paracetamol because they never help with my painful symptoms, and the migraine I get goes with aspirin, and that's rare too.   Took some after an hour of scalp hell and it seemed to work.  Perhaps I expected it to ...        

      in General Discussion about MS

    • is this an ms symptom?

      Hi all ,   New to this forum , have not been diagnosed with ms and basically have been wondering if this is an ms symptom.   Was driving home from work about 6 weeks ago and my middle , third and little finger tips on my right hand started to hurt as if they were bruised. About half an hour later the exact same finger tips on my left hand started to feel exactly the same. It has lasted for about 5 weeks and then started to rectify but is still there a bit . Its just my fingertips and not my whole fingers and just the last three on each hand. Very strange. My question does ms present symmetrically like this?   Regards   James

      in General Discussion about MS

    • Oh a new symptom, how delightful.

      I've noticed recently that if I knead dough or use a paint brush, I get a really painful sensation in my hands. Apart from headaches and back pain I'm not used to pain with MS.   It usually stops after a while. I can only liken it to shin splints.   Is this 'spasticity'?   Just in time for Easter...*joy*   (Feel the sarcasm)

      in General Discussion about MS

    • feels like a long time

      Hi everyone I just spent 2 months trying to get used to pregabalin but I can't and now I'm about to get off it. Had a really bad night last night and wonder if it's due to this drug. Sweats, nightmares and pain. I reduced it down to 50mg am and pm and now I don't know what to do. I need this for night time and I think I'm better on 100mg but I can't take the effects in the day. Could I take nothing in the day but take just 100 at night? Would that be dangerous? I have had enough of all this.

      in General Discussion about MS

About Us

Founded in 2004, MS People UK is a community website and discussion forum by and for people with Multiple Sclerosis as well as for friends, families, supporters and those interested in this disabling condition.

If you’re newly diagnosed or want to ask about possible first symptoms, or if you’ve had Relapse Remit, Secondary or Primary Progressive MS for some time, a welcoming group of fellow MS sufferers is here to chat with you about MS symptoms, diagnosis and treatments.

The atmosphere is friendly whilst being compassionate, supportive and caring. Members also post about a variety of subjects not related to MS, as well as share jokes, talk about their hobbies, have fun, and more.


The MS People Forum is not responsible for advice or information supplied by members. We suggest you seek medical advice before trying anything.
×